# SDR UALA2013042902985

- Difficulty date: April 28, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 55,864 hours, 20,438 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1580 S26-27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME GOUGED AT BS 1580 BETWEEN S26-27L.   CUT OUT DAMAGE FABRICATED AND INSTALLED REPAIR IAW SRM 53-00-07 REPAIR 5. MAJOR REPAIR.
